%% -*-BibTeX-*-


@Article{MR2577692,
  author       = "Ewgenij Gawrilow and Michael Joswig and Thilo Rörig and Nikolaus Witte",
  title        = "Drawing polytopal graphs with {\tt polymake}",
  journal      = "Comput. Vis. Sci.",
  volume       = "13",
  number       = "2",
  pages        = "99--110",
  year         = "2010",
  ISSN         = "1432-9360",
  MRclass      = "68R10 (05C10 52B70)",
  MRnumber     = "2577692 (2011c:68147)",
  URL          = "http://dx.doi.org/10.1007/s00791-009-0127-3",
  doi          = "10.1007/s00791-009-0127-3",
  fjournal     = "Computing and Visualization in Science",
}